Need help breaking free from addiction?
1-888-993-3112
Call 24/7 for treatment options. Ad Info & Options

What Is Happening To Me?

Question:

I am almost 55 years old and for some reason about 2 weeks ago something changed in my body. I have this very increased feeling of wanting to get off from the time I wake up till the time I go to sleep. This is constant for the entire day. It is at the point of being painful to me. It is a dull pain that does not go away even after relieving my self. I wake up with my underwear wet from the orgasim. I can not sleep because of this. I am always wet and have to wear panty liners. It even smells bad sometimes. I had all female reproductive organs removed when I was 25 years of age due to cancer. I have had a great sex life and still do. But even when I am not in the mood my body is. I do have diabetes and not sure if that has anything to do with it. What is wrong with me? Can you help me? Or even just suggest something for me. Thank you..

This Disclaimer applies to the Answer Below
  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.
Answer:

My very first thought upon reading your E. Mail question is that this constant feeling of strong sexual arousal could very well be caused by something physiological. In other words, I am advising you to see your MD.

I assume that you have posted your question on Mental Help.Net because you suspect something psychological. However, not all problems are mental in nature. This has the tone of something biological.

For example, there could be a hormonal problem, or, something wrong with your medications or dosages, or some other problem more gynecological in nature. You also have diabetes, and a history of cancer.

Your very first step, to protect your health and well being, is to get a full medical examination for your complaint. Also, I suggest you act quickly on this.

Best of Luck

More "Ask Dr. Schwartz" View Columnists

Close

Call the Helpline Toll-FREE

To Get Treatment Options Now.

1-888-993-3112 100% Confidential

Get Help For You or a Loved One Here...

Click Here for More Info.

Close

Call The Toll-FREE Helpline 24/7 To Get Treatment Options Now.

100% Confidential
Get Treatment Options From Your Phone... Tap to Expand